# SDR FE5F200200001

- Difficulty date: February 16, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: CTEXT
- Make and model: Boeing 757-27A
- Aircraft serial: 29608
- Aircraft time: 6,613 hours, 8,996 cycles
- Engine: Pwa PW2037
- Engine time: 5,541 hours, 6,853 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 1B6507
- Condition: Fractured
- Location: Rt Engine
- Part time: 5,534 hours, 6,848 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBING THRU 12,000 FT, A BANG WAS HEARD FROM RT ENG AND THEN EPR DROPPED.  IAW QRH, PILOT SHUT DOWN THE ENG AND TURNED BACK.  BORESCOPE INSPECTION REVEALED ONE 7TH HPC BLADE UNDER-PLATFORM FRACTURED, THE ADJACENT BLADE CRACKED AND SUBSEQUENT STAGE DAMAGED. TAIL NUMBER B-27013
